# SDR AWXA960577

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

PHX - FLT 2545 - ON TAKEOFF CREW NOTED SPLIT BETWEEN NR 1 AND NR 2 POWER LEVERS.  APPROACHING LEVEL OFF THE NR 1 POWER LEVER LOCKED AT MID POSITION.  CREW ELECTED TO SHUT DOWN NR 1 ENGINE AND RETURN TO PHOENIX.  PERFORMED LEAK CHECK PT6 AND PT7 ON BOTH ENGINES FOR THROTTLE SPLIT.  COULD NOT DUPLICATE ON GROUND.  FOREIGN OBJECT IN COWLING POSSIBLE INTERFERENCE.  (M)
